# SDR SWAA2021100816338

- Difficulty date: September 9, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON BEAM # 4 FWD SERVICE DOOR ; 2021-417766 / [14] REPLACED BEAM #4 OF FWD SERVICE DOOR IAW B737-700 SRM 51-10-02 ITEM 9. SEE TASK 5241-C-14093-NG (R1 FORWARD SERVICE DOOR - CRACKED BEAM REPLACEMENT AND REIDENTIFICATION) [TTG8Q002VFZ7] COMPLETED STEP 13 RII
